# SDR CA020129003

- Difficulty date: January 8, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 18,592 hours
- Engine: Pwa PT6A28
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3039901
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A POST LEASE INSPECTION ON THE AIRCRAFT BOTH ENGINES ARE SPLIT AT THE "C" FLANGE FOR HOT SECTION INSPECTION. DURING THE RIGHT H.S.I. THE ENGINEER NOTICED "LINES" ON SOME OF THE C.T. BLADES. NINE BLADES SEEM TO BE CRACKED. SEVEN BLADES CRACKED FROM TIP HEADING TOWARDS ROOT. TWO SEEM CRACKED ACROSS THE BLADE FROM LEADING EDGE TO TRAILING EDGE.
